Top 10 Cold and Flu – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.

#ad
Tylenol #ad - Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day.

The nighttime relief caplets help reduce fever and relieve runny nose, headache, sore throat, sneezing, cough, nasal congestion, sinus congestion and pressure. The daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, sore throat, cough, nasal congestion and chest congestion.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

2. Vicks

#ad

Cough, Sore Throat, Cold and Flu Relief, Maximum Strength, Vicks DayQuil and NyQuil SEVERE, and Congestion Relief, Day and Night Relief, 48 LiquiCaps 32 DayQuil, Fever, 16 NyQuil

#ad
Vicks #ad - Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, sore throat, fever, such as cough, day or night.

Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Our smallest most powerful nighttime liquicap. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Nyquil severe relieves your sneezing, runny nose, minor aches & pains, sore throat, and cough, headache, fever, so you can get the rest you need.

Pain relief & fever reducer. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Smallest branded, 4-active, maximum strength daytime liquicaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Width4.31 Inches
Part Number53-PVRZ-0FPE

3. Amazon Basic Care

#ad

Orange, Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count Pack of 1

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu. This cold relief medicine will help temporarily relieve this symptom.

Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. Multi-symptom relief: this cold remedy temporarily relieves headache, minor aches and pains, sore throat, fever, nasal congestion and cough due to the common cold and flu. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant.

This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation. Cough suppressant: choose the right cold remedy for your cough during cold and flu season.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-823

4. Amazon Basic Care

#ad

48 Piece Assortment, 48 Count, Nitetime: Green; Daytime: Orange, Amazon Basic Care Cold Flu Relief Multi-Symptom Daytime Night time Combo Pack Softgels; Cold Medicine

#ad
Amazon Basic Care #ad - Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, fever, nasal congestion, sore throat, cough, and minor aches and pains.

Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, cough, sore throat, fever, runny nose, and minor aches and pains. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses A cold medicine like Cold Flu Relief Multi-Symptom Daytime Nighttime can help. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold Flu and Vicks NyQuil Cold Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

5. Tylenol

#ad

Cough & Congestion, Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct.

#ad
Tylenol #ad - It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. 24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.

Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. This severe cold & flu medicine helps relieve fever, sore throat, nasal congestion, headache, minor aches and pains, and cough.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

6. Sambucol

#ad

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

#ad
Sambucol #ad - Sambucol black elderberry cold & flu relief is suitable for vegetarians, and non habit forming; It has no known drug interactions or side effects and provides temporary, non drowsy, coughing, quick relief from nasal & sinus congestion, chills, and fever.

Contains 1 box of 30 quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief. Sambucol black elderberry cold & flu symptoms like nasal and sinus congestion, coughing, runny nose, sore throat, chills & flu relief provides fast, temporary, sneezing, homeopathic relief from cold & fever; Take at the first sign of cold and flu symptoms. Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Width1.5 Inches
Part Number10896116001508
Model10896116001508

7. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

#ad
Tylenol #ad - The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor.

The liquid medicines both provide temporary relief of cold & chest congestion, cough, head & flu symptoms including fever, nasal & sore throat. They also aid in loosening mucus & body aches & thinning bronchial secretions for more productive coughs. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.

Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches
Part Number1
ModelCSAVBLK;ASD;LF

8. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Both can be taken every 4 hours, while symptoms persist. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.

Hsa and fsa eligible product. The hot liquid provides a soothing effect. Do not take more than 5 packets in 24 hours unless directed by a doctor. For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.

Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Perfect for day or night.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Width4 Inches
Part Number79191200
Model79191200

9. Amazon Basic Care

#ad

Cough Suppressant Antihistamine, 48 Count Pack of 1, Green, Amazon Basic Care Nite Time Cold Flu Relief Softgels, Fever Reducer, Pain Reliever

#ad
Amazon Basic Care #ad - Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.

Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold Flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674
ModelCSAVBLK;ASD;LF

10. Nature's Way

#ad

Lemon & Honey Flavors, 12 Packets, Nature's Way Umcka ColdCare Day + Night, Soothing Hot Drink Mixes

#ad
Nature's Way #ad - Lemon-citrus plus Honey-Lemon flavors. Umcka coldcare day + night, hot drink has two formulas in one box; both feature clinically proven Pelargonium sidoides 1X. Homeopathic, soothing hot drink mixes. Non-drowsy formula for daytime relief plus soothing formula for nighttime rest. Umcka reduces severity of symptoms associated with common colds and throat / nasal / bronchial irritations: congestion, hoarseness, cough, sore throat. *.
BrandNature's Way #ad
ManufacturerNature's Way #ad
Height4.75 Inches
Length1.38 Inches
Weight3 ounces
Width3 Inches
Part Number10601
Model10601

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.